Alert archive / Texas / Flash Flood Watches in 2007

Flash Flood Watch 7, NWS Midland/Odessa, TX

May 25, 200719 counties in Texas; Eddy County, Lea County, New Mexico

NWS Midland/Odessa, TX issued this flash flood watch at May 25, 2007, 4:49 AM CDT for 19 counties in Texas; Eddy County, Lea County, New Mexico. It took effect at May 25, 2007, 5:00 AM CDT. It was in force for 24 hr.

The area

The counties it named.

The facts

Issued
May 25, 2007, 4:49 AM CDT (09:49 UTC)
In effect from
May 25, 2007, 5:00 AM CDT
Expired
May 26, 2007, 5:00 AM CDT
In force
24 hr
Issued by
NWS Midland/Odessa, TX
Flood severity
None
All 21 counties

Eddy County, NM, Lea County, NM, Andrews County, TX, Borden County, TX, Crane County, TX, Dawson County, TX, Ector County, TX, Gaines County, TX, Glasscock County, TX, Howard County, TX, Loving County, TX, Martin County, TX, Midland County, TX, Mitchell County, TX, Pecos County, TX, Reagan County, TX, Scurry County, TX, Terrell County, TX, Upton County, TX, Ward County, TX, Winkler County, TX

The radar

The Midland/Odessa radar (KMAF), 11 km from the middle of the area, began a volume at 09:51 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Midland Regional, TX (KMAF), launched 00:00Z, 9.8 hours before the alert went out and 10 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Midland Regional, TX at 00:00Z on 2007-05-25Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 830 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Midland Regional, TX at 00:00Z on 2007-05-25The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 72 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
830 J/kg
Mixed-layer CIN
-127 J/kg
Mixed-layer LCL
832 m above ground
0-6 km bulk shear
28 kt
0-1 km storm-relative helicity
72 m²/s²
0-3 km storm-relative helicity
199 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.2

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WGUS64 KMAF 250949
FFAMAF

URGENT - IMMEDIATE BROADCAST REQUESTED
FLOOD WATCH
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
449 AM CDT FRI MAY 25 2007

...ADDITIONAL HEAVY RAINS ARE POSSIBLE ACROSS WEST TEXAS AND
SOUTHEASTERN NEW MEXICO TODAY AND TONIGHT...

.ABUNDANT MOISTURE WILL REMAIN IN PLACE ACROSS MUCH OF WEST TEXAS
AND SOUTHEASTERN NEW MEXICO THROUGH TONIGHT. A SERIES OF UPPER
LEVEL DISTURBANCES WILL MOVE ACROSS THE REGION AND WILL INTERACT
WITH A SURFACE FRONTAL BOUNDARY TO PRODUCE SCATTERED TO NUMEROUS
SHOWERS AND THUNDERSTORMS ACROSS THE REGION. MANY LOCATIONS ACROSS
THE PERMIAN BASIN AND THE LOWER TRANS PECOS REGION RECEIVED HEAVY
RAINS LATE THURSDAY EVENING AND EARLY FRIDAY MORNING. ADDITIONAL
HEAVY RAIN PRODUCING SHOWERS AND THUNDERSTORMS WILL INCREASE THE
FLASH FLOOD POTENTIAL.

NMZ029-033-034-TXZ045>048-050>053-058>063-067>070-074-075-081-082-
252100-
/O.NEW.KMAF.FF.A.0007.070525T1000Z-070526T1000Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
NORTHERN LEA COUNTY-CENTRAL LEA COUNTY-SOUTHERN LEA COUNTY-GAINES-
DAWSON-BORDEN-SCURRY-ANDREWS-MARTIN-HOWARD-MITCHELL-
REEVES COUNTY AND UPPER TRANS PECOS-LOVING-WINKLER-ECTOR-MIDLAND-
GLASSCOCK-WARD-CRANE-UPTON-REAGAN-DAVIS/APACHE MOUNTAINS AREA-
PECOS-BIG BEND AREA-TERRELL-
INCLUDING THE CITIES OF...TATUM...HOBBS...LOVINGTON...EUNICE...
JAL...SEMINOLE...LAMESA...GAIL...SNYDER...ANDREWS...STANTON...
BIG SPRING...COLORADO CITY...PECOS...MENTONE...RED BLUFF LAKE...
KERMIT...ODESSA...MIDLAND...GARDEN CITY...MONAHANS...CRANE...
MCCAMEY...RANKIN...BIG LAKE...ALPINE...FORT STOCKTON...
BIG BEND NP...MARATHON...SANDERSON
449 AM CDT FRI MAY 25 2007 /349 AM MDT FRI MAY 25 2007/

...FLASH FLOOD WATCH IN EFFECT THROUGH LATE TONIGHT...

THE NATIONAL WEATHER SERVICE IN MIDLAND/ODESSA HAS ISSUED A

* FLASH FLOOD WATCH FOR PORTIONS OF SOUTHEAST NEW MEXICO AND 
  WEST TEXAS...INCLUDING THE FOLLOWING AREAS...IN SOUTHEAST NEW 
  MEXICO...CENTRAL LEA COUNTY...NORTHERN LEA COUNTY AND SOUTHERN 
  LEA COUNTY. IN TEXAS...ANDREWS...BIG BEND AREA...BORDEN...
  CRANE...DAVIS/APACHE MOUNTAINS AREA...DAWSON...ECTOR...
  GAINES...GLASSCOCK...HOWARD...LOVING...MARTIN...MIDLAND...
  MITCHELL...PECOS...REAGAN...REEVES COUNTY AND UPPER TRANS 
  PECOS...SCURRY...TERRELL...UPTON...WARD AND WINKLER.

* THROUGH LATE TONIGHT

* A VERY MOIST AND UNSTABLE AIRMASS WILL COMBINE WITH LIFT AHEAD
  OF APPROACHING UPPER LEVEL DISTURBANCES TO PRODUCE SCATTERED TO
  NUMEROUS SHOWERS AND THUNDERSTORMS OVER THE FLASH FLOOD WATCH 
  AREA TODAY AND TONIGHT. THUNDERSTORMS WILL LIKELY BE SLOW MOVING 
  GIVEN WEAK WIND FIELDS ALOFT...AND WILL BE EFFICIENT RAIN PRODUCERS
  GIVEN THE DEEP MOISTURE AVAILABLE.  

* FLASH FLOODING OF STREETS...CREEKS...STREAMS...ARROYOS...DRAWS...AND 
  OTHER POOR DRAINAGE AREAS WILL BE POSSIBLE. MOTORISTS ARE URGED TO
  EXERCISE EXTREME CAUTION. TURN AROUND...DONT DROWN.

A FLASH FLOOD WATCH MEANS THAT CONDITIONS MAY DEVELOP THAT LEAD
TO FLASH FLOODING. FLASH FLOODING IS A VERY DANGEROUS SITUATION.

YOU SHOULD MONITOR LATER FORECASTS AND BE PREPARED TO TAKE ACTION
SHOULD FLASH FLOOD WARNINGS BE ISSUED.

$$

21
1 follow-up statement
000 
WGUS64 KMAF 251856
FFAMAF

URGENT - IMMEDIATE BROADCAST REQUESTED
FLOOD WATCH
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
156 PM CDT FRI MAY 25 2007

...ADDITIONAL HEAVY RAIN IS POSSIBLE ACROSS WEST TEXAS AND
SOUTHEASTERN NEW MEXICO TONIGHT...

.ABUNDANT MOISTURE WILL REMAIN IN PLACE ACROSS WEST TEXAS AND
SOUTHEASTERN NEW MEXICO THROUGH TONIGHT.  A SERIES OF UPPER LEVEL
DISTURBANCES WILL MOVE ACROSS THE REGION AND WILL INTERACT WITH A
SURFACE FRONTAL BOUNDARY TO PRODUCE SCATTERED TO NUMEROUS SHOWERS
AND THUNDERSTORMS ACROSS THE REGION.  MANY LOCATIONS ACROSS THE
PERMIAN BASIN AND THE LOWER TRANS PECOS REGION RECEIVED HEAVY
RAIN YESTERDAY AND ADDITIONAL HEAVY RAIN WILL INCREASE THE FLASH
FLOOD POTENTIAL.

NMZ027-028-TXZ057-079-080-258-260300-
/O.EXA.KMAF.FF.A.0007.000000T0000Z-070526T1000Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
GUADALUPE MOUNTAINS OF EDDY COUNTY-EDDY COUNTY PLAINS-
VAN HORN AND HIGHWAY 54 CORRIDOR-PRESIDIO VALLEY-MARFA PLATEAU-
GUADALUPE MOUNTAINS-
INCLUDING THE CITIES OF...QUEEN...ARTESIA...CARLSBAD...
CARLSBAD CAVERNS NP...VAN HORN...PRESIDIO...MARFA...
GUADALUPE MOUNTAINS NP...PINE SPRINGS
156 PM CDT FRI MAY 25 2007 /1256 PM MDT FRI MAY 25 2007/

...FLASH FLOOD WATCH IN EFFECT THROUGH LATE TONIGHT...

THE NATIONAL WEATHER SERVICE IN MIDLAND/ODESSA HAS EXPANDED THE

* FLASH FLOOD WATCH TO INCLUDE PORTIONS OF SOUTHEAST NEW MEXICO 
  AND SOUTHWEST TEXAS...INCLUDING THE FOLLOWING AREAS...IN 
  SOUTHEAST NEW MEXICO...EDDY COUNTY PLAINS AND GUADALUPE 
  MOUNTAINS OF EDDY COUNTY. IN SOUTHWEST TEXAS...GUADALUPE 
  MOUNTAINS...MARFA PLATEAU...PRESIDIO VALLEY AND VAN HORN AND 
  HIGHWAY 54 CORRIDOR.

* THROUGH LATE TONIGHT

* A VERY MOIST AND UNSTABLE AIRMASS WILL COMBINE WITH LIFT AHEAD
  OF APPROACHING UPPER LEVEL DISTURBANCES TO PRODUCE SCATTERED TO
  NUMEROUS SHOWERS AND THUNDERSTORMS OVER THE FLASH FLOOD WATCH
  AREA THROUGH TONIGHT.  THUNDERSTORMS SHOULD BE SLOW MOVING AND 
  WILL BE EFFICIENT RAIN PRODUCERS GIVEN THE DEEP MOISTURE AVAILABLE.

* FLASH FLOODING OF STREETS...CREEKS...STREAMS...ARROYOS...
  DRAWS...AND OTHER POOR DRAINAGE AREAS WILL BE POSSIBLE. 
  MOTORISTS ARE URGED TO EXERCISE EXTREME CAUTION. TURN AROUND...
  DONT DROWN. 

A FLASH FLOOD WATCH MEANS THAT CONDITIONS MAY DEVELOP THAT LEAD
TO FLASH FLOODING.  FLASH FLOODING IS A VERY DANGEROUS SITUATION.

YOU SHOULD MONITOR LATER FORECASTS AND BE PREPARED TO TAKE ACTION
SHOULD FLASH FLOOD WARNINGS BE ISSUED.

$$

NMZ029-033-034-TXZ045>048-050>053-058>063-067>070-074-075-081-082-
260300-
/O.CON.KMAF.FF.A.0007.000000T0000Z-070526T1000Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
NORTHERN LEA COUNTY-CENTRAL LEA COUNTY-SOUTHERN LEA COUNTY-GAINES-
DAWSON-BORDEN-SCURRY-ANDREWS-MARTIN-HOWARD-MITCHELL-
REEVES COUNTY AND UPPER TRANS PECOS-LOVING-WINKLER-ECTOR-MIDLAND-
GLASSCOCK-WARD-CRANE-UPTON-REAGAN-DAVIS/APACHE MOUNTAINS AREA-
PECOS-BIG BEND AREA-TERRELL-
INCLUDING THE CITIES OF...TATUM...HOBBS...LOVINGTON...EUNICE...
JAL...SEMINOLE...LAMESA...GAIL...SNYDER...ANDREWS...STANTON...
BIG SPRING...COLORADO CITY...PECOS...MENTONE...RED BLUFF LAKE...
KERMIT...ODESSA...MIDLAND...GARDEN CITY...MONAHANS...CRANE...
MCCAMEY...RANKIN...BIG LAKE...ALPINE...FORT STOCKTON...
BIG BEND NP...MARATHON...SANDERSON
156 PM CDT FRI MAY 25 2007 /1256 PM MDT FRI MAY 25 2007/

...FLASH FLOOD WATCH REMAINS IN EFFECT THROUGH LATE TONIGHT...

THE FLASH FLOOD WATCH CONTINUES FOR

* PORTIONS OF SOUTHEAST NEW MEXICO AND TEXAS...INCLUDING THE 
  FOLLOWING AREAS...IN SOUTHEAST NEW MEXICO...CENTRAL LEA 
  COUNTY...NORTHERN LEA COUNTY AND SOUTHERN LEA COUNTY. IN 
  TEXAS...ANDREWS...BIG BEND AREA...BORDEN...CRANE...
  DAVIS/APACHE MOUNTAINS AREA...DAWSON...ECTOR...GAINES...
  GLASSCOCK...HOWARD...LOVING...MARTIN...MIDLAND...MITCHELL...
  PECOS...REAGAN...REEVES COUNTY AND UPPER TRANS PECOS...
  SCURRY...TERRELL...UPTON...WARD AND WINKLER.

* THROUGH LATE TONIGHT

* A VERY MOIST AND UNSTABLE AIRMASS WILL COMBINE WITH LIFT AHEAD
  OF APPROACHING UPPER LEVEL DISTURBANCES TO PRODUCE SCATTERED TO
  NUMEROUS SHOWERS AND THUNDERSTORMS OVER THE FLASH FLOOD WATCH
  AREA THROUGH TONIGHT.  THUNDERSTORMS SHOULD BE SLOW MOVING AND 
  WILL BE EFFICIENT RAIN PRODUCERS GIVEN THE DEEP MOISTURE AVAILABLE.

* FLASH FLOODING OF STREETS...CREEKS...STREAMS...ARROYOS...
  DRAWS...AND OTHER POOR DRAINAGE AREAS WILL BE POSSIBLE. 
  MOTORISTS ARE URGED TO EXERCISE EXTREME CAUTION.  TURN AROUND...
  DONT DROWN. 

A FLASH FLOOD WATCH MEANS THAT CONDITIONS MAY DEVELOP THAT LEAD
TO FLASH FLOODING.  FLASH FLOODING IS A VERY DANGEROUS SITUATION.

YOU SHOULD MONITOR LATER FORECASTS AND BE PREPARED TO TAKE ACTION
SHOULD FLASH FLOOD WARNINGS BE ISSUED.

$$

What forecasters said that day

The local office's own words before this flash flood watch went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Midland/Odessa, TX wrote its last area forecast discussion before this flash flood watch went out at May 25, 4:38 AM CDT, 11 minutes earlier.

Area forecast discussion, May 25, 4:38 AM CDT, 11 minutes before
AREA FORECAST DISCUSSION...CORRECTED
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
438 AM CDT FRI MAY 25 2007

.SHORT TERM...
HEAVY RAINS AFFECTED PORTIONS OF THE PERMIAN BASIN AND THE LOWER
TRANS PECOS REGION OVERNIGHT COURTESY OF A COUPLE OF SLOW MOVING
CONVECTIVE COMPLEXES. RADAR ESTIMATES THAT SOME LOCATIONS ACROSS THE
NORTHERN BASIN...AND TERRELL AND SOUTHERN PECOS COUNTIES HAVE
RECEIVED IN EXCESS OF 3 INCHES OF RAINFALL SINCE THURSDAY EVENING.
RADAR STILL SHOWS SCATTERED TO NUMEROUS THUNDERSTORMS PERSISTING
ACROSS THE NORTHERN BASIN...FROM SEMINOLE TO SNYDER AS OF 4 AM...
WHILE THE TRANS PECOS CONVECTION HAS MOVED EAST OF THE CWA. EARLY
MORNING SURFACE ANALYSIS PLACES THE FRONTAL BOUNDARY ACROSS CENTRAL
PORTIONS OF THE CWA...ROUGHLY SOUTH OF A GUADALUPE PASS...PECOS...
CRANE...BIG LAKE LINE. MID LEVEL HEIGHT CHARTS SHOW SOUTHWESTERLY
FLOW ALOFT ACROSS WEST TEXAS AND SOUTHEASTERN NEW MEXICO AHEAD OF A
TROUGH THAT IS LOCATED ACROSS THE BAJA REGION.

MODELS ARE IN AGREEMENT THAT A SERIES OF SHORTWAVE TROUGHS WILL
CONTINUE TO MOVE ACROSS WEST TEXAS AND SOUTHEASTERN NEW MEXICO
WITHIN THE SOUTHWEST FLOW ALOFT TODAY AND TONIGHT. ABUNDANT MOISTURE
AND LIFT ASSOCIATED WITH THIS FEATURE SHOULD CONTINUE TO GENERATE
NEW CONVECTION THROUGH TODAY AND TONIGHT ACROSS THE FORECAST AREA.
HAVE CARRIED LIKELY POPS ACROSS THE PERMIAN BASIN AND THE LOWER
TRANS PECOS TODAY...WITH 40-50 PCT COVERAGE DEPICTED ELSEWHERE.
THUNDERSTORMS WILL LIKELY BE EFFICIENT RAIN PRODUCERS...GIVEN
PRECIPITABLE WATER VALUES BETWEEN 1.00 AND 1.50 INCHES. WE HAVE
DECIDED TO ISSUE A FLASH FLOOD WATCH FOR MOST AREAS GENERALLY EAST
OF THE PECOS RIVER TODAY AND TONIGHT GIVEN THE POTENTIAL FOR
ADDITIONAL HEAVY RAINS...ESPECIALLY SINCE SOME AREAS HAVE ALREADY
RECEIVED EXCESSIVE RAINFALL SINCE YESTERDAY EVENING. ALTHOUGH HEAVY
RAINS/FLASH FLOODING WILL BE THE MAIN THREAT...ISOLATED STORMS COULD
BECOME SEVERE WITH LARGE HAIL AND DAMAGING WINDS. OTHERWISE...NOT
MANY CHANGES WERE MADE TO OTHER GRIDS OTHER THAN TO COOL HIGH
TEMPERATURES A FEW DEGREES OUT WEST TODAY.

.LONG TERM...
LOOKS LIKE THE WET WEATHER PATTERN WILL PERSIST INTO THIS MEMORIAL
DAY WEEKEND AS SLOW MOVING UPPER LEVEL TROUGH APPROACHES THE
FORECAST AREA. GENERALLY INCREASED RAIN CHANCES AND QPF ACROSS MOST
AREAS SATURDAY. RAIN CHANCES SHOULD TAPER OFF BY EARLY NEXT WEEK AS
THE UPPER TROUGH BEGINS TO THE SHIFT EAST OF THE REGION. NO CHANGES
WERE MADE BEYOND SUNDAY.

&&

.PRELIMINARY POINT TEMPS/POPS...
BIG SPRING TX              73  62  77  64  /  70  50  40  30
CARLSBAD NM                76  62  82  61  /  40  40  30  20
DRYDEN TX                  76  66  79  63  /  70  50  40  30
FORT STOCKTON TX           76  64  79  63  /  60  50  40  30
GUADALUPE PASS TX          75  58  77  55  /  40  40  30  20
HOBBS NM                   76  59  82  63  /  50  40  30  30
MARFA TX                   75  54  77  53  /  50  40  40  30
MIDLAND INTL AIRPORT TX    74  61  78  63  /  70  50  40  30
ODESSA TX                  75  62  79  63  /  70  50  40  30
WINK TX                    80  66  84  65  /  60  50  40  30

&&

.MAF WATCHES/WARNINGS/ADVISORIES...
NM...FLASH FLOOD WATCH FROM 4 AM EARLY THIS MORNING TO 4 AM MDT
     SATURDAY FOR THE FOLLOWING ZONES...CENTRAL LEA COUNTY...
     NORTHERN LEA COUNTY...SOUTHERN LEA COUNTY.

TX...FLASH FLOOD WATCH FROM 5 AM EARLY THIS MORNING TO 5 AM CDT
     SATURDAY FOR THE FOLLOWING ZONES...ANDREWS...BIG BEND
     AREA...BORDEN...CRANE...DAVIS/APACHE MOUNTAINS AREA...
     DAWSON...ECTOR...GAINES...GLASSCOCK...HOWARD...LOVING...
     MARTIN...MIDLAND...MITCHELL...PECOS...REAGAN...REEVES
     COUNTY AND UPPER TRANS PECOS...SCURRY...TERRELL...UPTON...
     WARD...WINKLER.

&&

21
Hazardous weather outlook, May 24, 2:06 PM CDT, 14 hours 43 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
206 PM CDT THU MAY 24 2007

NMZ027>029-033-034-TXZ045>048-050>053-057>063-067>070-074-075-
079>082-258-251915-
GUADALUPE MOUNTAINS OF EDDY COUNTY-EDDY COUNTY PLAINS-
NORTHERN LEA COUNTY-CENTRAL LEA COUNTY-SOUTHERN LEA COUNTY-GAINES-
DAWSON-BORDEN-SCURRY-ANDREWS-MARTIN-HOWARD-MITCHELL-
VAN HORN AND HIGHWAY 54 CORRIDOR-
REEVES COUNTY AND UPPER TRANS PECOS-LOVING-WINKLER-ECTOR-MIDLAND-
GLASSCOCK-WARD-CRANE-UPTON-REAGAN-DAVIS/APACHE MOUNTAINS AREA-
PECOS-PRESIDIO VALLEY-MARFA PLATEAU-BIG BEND AREA-TERRELL-
GUADALUPE MOUNTAINS-
206 PM CDT THU MAY 24 2007 /106 PM MDT THU MAY 24 2007/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHEAST NEW
MEXICO...SOUTHWEST TEXAS AND WEST TEXAS.

.DAY ONE...THIS AFTERNOON AND TONIGHT

ISOLATED THUNDERSTORMS WILL REMAIN POSSIBLE THROUGH THIS EVENING...GENERALLY
ALONG AND SOUTH OF INTERSTATE 20 AND ALSO ACROSS THE HIGHER
ELEVATIONS OF SOUTHWEST TEXAS. SOME OF THESE THUNDERSTORMS COULD
REACH SEVERE LEVELS WITH THE MAIN THREATS BEING LARGE HAIL...DAMAGING
WINDS...AND FLASH FLOODING OF LOW LYING AREAS.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

THERE WILL BE A CONTINUED CHANCE FOR SCATTERED THUNDERSTORMS
THROUGH THE WEEKEND WITH THE MAIN THREAT BEING FLASH FLOODING. ABUNDANT
AMOUNTS OF MOISTURE COMBINED WITH WEAK WINDS IN THE MID LEVELS OF
THE ATMOSPHERE WILL PROVIDE THE POTENTIAL FOR SLOW MOVING AND
HEAVY RAINFALL PRODUCING THUNDERSTORMS ACROSS THE AREA.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED THIS AFTERNOON OR EVENING.

THIS PRODUCT...ALONG WITH OTHER WATCHES...WARNINGS...ADVISORIES...
AND STATEMENTS ISSUED BY THE NATIONAL WEATHER SERVICE OFFICE IN
MIDLAND CAN BE FOUND ON THE INTERNET AT /LOWER CASE/
HTTP://WEATHER.GOV/MIDLAND

In the hours before

Local storm report, May 24, 11:56 PM CDT, 4 hours 53 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
1156 PM CDT THU MAY 24 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1118 PM     HAIL             MIDLAND INTERNATIONAL A 31.94N 102.19W
05/24/2007  M0.75 INCH       MIDLAND            TX   NWS EMPLOYEE

1122 PM     HAIL             MIDLAND INTERNATIONAL A 31.94N 102.19W
05/24/2007  M0.88 INCH       MIDLAND            TX   NWS EMPLOYEE

&&

EPLATT
Special weather statement, May 25, 12:28 AM CDT, 4 hours 21 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
1228 AM CDT FRI MAY 25 2007

TXZ061-250630-
ECTOR-
1228 AM CDT FRI MAY 25 2007

...SIGNIFICANT WEATHER ALERT...

THIS SIGNIFICANT WEATHER ALERT IS FOR EASTERN ECTOR COUNTY.

A STRONG THUNDERSTORM WAS LOCATED 5 MILES SOUTH OF ODESSA AT 1228 AM
CDT...MOVING NORTH AT 10 MPH.

THIS STORM WILL IMPACT U.S. HIGHWAY 385 AND THE CITY OF ODESSA.

SMALL HAIL...WINDS AROUND 50 MPH...VERY HEAVY RAIN...FREQUENT
LIGHTNING STRIKES ARE EXPECTED.

STORM INTENSITY IS INCREASING AND SEVERE WEATHER MAY DEVELOP RAPIDLY.

SEEK SHELTER IF THUNDERSTORMS APPROACH YOUR LOCATION.
Local storm report, May 25, 12:50 AM CDT, 3 hours 59 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
1250 AM CDT FRI MAY 25 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1246 AM     HAIL             SANDERSON               30.14N 102.40W
05/25/2007  E0.75 INCH       TERRELL            TX   LAW ENFORCEMENT

&&

EPLATT

The office that day

Everything else NWS Midland/Odessa, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 24, 10:49 PM CDTFlash Flood WarningMAFMidland3 hr
May 24, 11:18 PM CDTSevere Thunderstorm WarningMAFMidland41 min
May 24, 11:51 PM CDTSevere Thunderstorm WarningMAFGaines54 min
May 25, 12:08 AM CDTSevere Thunderstorm WarningMAFPecos67 min
May 25, 12:21 AM CDTFlash Flood WarningMAFTerrell4 hr
May 25, 12:42 AM CDTSevere Thunderstorm WarningMAFTerrell63 min
May 25, 1:33 AM CDTFlash Flood WarningMAFGaines4 hr
May 25, 1:33 AM CDTFlash Flood WarningMAFDawson4 hr

Nearby

Flash Flood Watches in Texas, 2007Flash Flood Watches in New Mexico, 2007Every flash flood watch in 2007

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.